# SDR SWAA2019060733350

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,368 hours, 34,722 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33016
- Part serial: D01318
- Condition: Faulty
- Location: Mlg Handle
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON FINIAL LANDING GEAR DOWN HAD A LANDING GEAR POSITION DISAGREE WITH THE LANDING GEAR LEVER POSITION. MADE A GO AROUND. FOLLOWED THE QRH AND LANDING GEAR POSITION WAS NORMAL.   R&R THE LANDING GEAR CONTROL LEVER MODULE IAW AMM.
